dc.contributor.authorJabuka, Stanislav
dc.contributor.authorRobins, Sinai
dc.contributor.authorWang, Xinli
dc.date.accessioned2014-10-10T06:46:39Z
dc.date.available2014-10-10T06:46:39Z
dc.date.copyright2012en_US
dc.date.issued2012
dc.identifier.citationJabuka, S., Robins, S., & Wang, X. (2013). Heegaard floer correction terms and dedekind-rademacher sums. International mathematics research notices, 2013(1), 170-183.en_US
dc.identifier.issn1073-7928en_US
dc.identifier.urihttp://hdl.handle.net/10220/23989
dc.description.abstractWe derive a closed formula for the Heegaard Floer correction terms of lens spaces in terms of the classical Dedekind sum and its generalization, the Dedekind–Rademacher sum. Our proof relies on a reciprocity formula for the correction terms established by Ozsváth and Szabó. A consequence of our result is that the Casson–Walker invariant of a lens space equals the average of its Heegaard Floer correction terms. Additionally, we find an obstruction for the equality and equality with opposite sign, of two correction terms of the same lens space. Using this obstruction we are able to derive an optimal upper bound on the number of vanishing correction terms of lens spaces with square order second cohomology.en_US
dc.format.extent14 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesInternational mathematics research noticesen_US
dc.rights© 2012 The Author(s). This paper was published in International Mathematics Research Notices and is made available as an electronic reprint (preprint) with permission of the Author(s). The paper can be found at the following official DOI: http://dx.doi.org/10.1093/imrn/rnr260.  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en_US
dc.subjectDRNTU::Science::Mathematics
dc.titleHeegaard floer correction terms and dedekind-rademacher sumsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1093/imrn/rnr260
dc.description.versionPublished versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record